Test rank of an abelian product of a free Lie algebra and a free abelian Lie algebra


EKİCİ N. , ÖĞÜŞLÜ N. Ş.

PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, vol.121, no.3, pp.291-300, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 121 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.1007/s12044-011-0033-8
  • Title of Journal : PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES
  • Page Numbers: pp.291-300

Abstract

Let F be a free Lie algebra of rank n >= 2 and A be a free abelian Lie algebra of rank m >= 2. We prove that the test rank of the abelian product F xA is m. Morever we compute the test rank of the algebra.